# SDR HNAA2015040100114

- Difficulty date: April 1, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 65,755 hours, 73,888 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: 2752S1
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF AND CREW SELECTED FLAPS O ZERO, FLAP INDICATOR REMAINED AT 5 DEGREES. NO ASSOCIATED CAUTION LIGHTS ON THE GROUND.  FLAPS APPEAR TO BE 5 DEGREES.  TROUBLE SHOOT AND FOUND FLAP SELECTED ARMING SWITCH 2752-S1 AT FLAP HANDLE BAD.  REPLACED MICROSWITCH 2752-S1 AND RIGGED.  OPS CHECKED GOOD.  OK FOR SERVICE.
